Another Maltese person recounts how her health aggravated after taking the Pfizer vaccine
Blog post by Marica Micallef
The following is another post on Facebook by someone who is stating that his health deteriorated after taking the Pfizer vaccine.
[I took the Pfizer dose in May and after a month I started experiencing pain in my chest from which I recovered. Then the chest pain came back again, and I sat with it for long. One fine day, in November, I went to buy a dryer and while we were on our way, I asked my partner to stop me at a clinic. They told me to wait there as they thought that it was something that has to do with the heart. I did an ultrasound and they found that my nerves had turned black. I do not know why. Up till today, I go once a week to have shock therapy done but I cannot continue because my financial resources do not permit me to pay for the expenses that this weekly therapy entails, together with the medication. Now I started suffering from chest pain again and a lymph node appeared. From the vaccine up till now, I have not recovered. I also have pain in my hands and legs. I will not take the booster especially after all I have been through and what I am going through. When I took it, my body ended up covered with rash. I spent a lot of money on creams which I applied after showering. Then I was given another cream and then a spray. I could not even stand in the terrace because as soon as I am in the sun, I start itching and feeling a burning sensation. I am sorry for writing in great length, but I want to share my experience. Thank you.]